# SDR AALA202102029015

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323
- Aircraft serial: 33523
- Aircraft time: 25,377 hours, 2,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE RETAINER FOR THE DISARM COLLAR IS MISSING ON DOOR 2L. INSTALLED NEW RETAINER ON L2 DOOR PER AMM 52-12-02-400-801.
